VOL. 4 · NO. 2 | October, 1952
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 4 (2), (October, 1952)
No abstract available
Articles
Shingo MURAKAMI
J. Math. Soc. Japan 4 (2), 103-133, (October, 1952) DOI: 10.2969/jmsj/00420103
KEYWORDS: 09.1X
No abstract available
Keinosuke TONOWOKA
J. Math. Soc. Japan 4 (2), 134-145, (October, 1952) DOI: 10.2969/jmsj/00420134
KEYWORDS: 53.0X
No abstract available
Gaisi TAKEUTI
J. Math. Soc. Japan 4 (2), 146-165, (October, 1952) DOI: 10.2969/jmsj/00420146
KEYWORDS: 02.0X
No abstract available
Isao KONISHI
J. Math. Soc. Japan 4 (2), 166-188, (October, 1952) DOI: 10.2969/jmsj/00420166
KEYWORDS: 56.0X
No abstract available
Masatsugu TSUJI
J. Math. Soc. Japan 4 (2), 189-193, (October, 1952) DOI: 10.2969/jmsj/00420189
KEYWORDS: 10.0X
No abstract available
Toshio UMEZAWA
J. Math. Soc. Japan 4 (2), 194-202, (October, 1952) DOI: 10.2969/jmsj/00420194
KEYWORDS: 30.0X
No abstract available
Kenkichi IWASAWA, Tsuneo TAMAGAWA
J. Math. Soc. Japan 4 (2), 203-204, (October, 1952) DOI: 10.2969/jmsj/00420203
KEYWORDS: 10.0X
No abstract available
Back to Top